# SDR SWAA2022082943216

- Difficulty date: August 17, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 69,480 hours, 40,936 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Buckled
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB L/E RIB AT STA 170.34 BUCKLED (186A1401-5) / [01] VERIFIED NEW L/H HORIZONTAL STAB RIB STA 170.34 P/N 186A1401U5; A TAGA141918 I/A/W BOEING DRAWING 186A1001 REV A;[02] VERIFIED STEP 1 C/W;[03] LOCATED AND DRILLED UP NEW RIB I/A/W B737 700 SRM 51-40-05 AND BOEING DRAWING 186A1001 REV A;[04] VERIFIED STEP 3 OK TO INSTALL;[05] INSTALLED NEW RIB I/A/W B737 700 SRM 51-40-02 AND BOEING DRAWING 186A1001 REV A;[06] VERIFIED STEP 5;[07] RIB REPLACEMENT BEEN C/W;[08] AUDIT C/W
